MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; FLAT PE LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C; FLAT PE LINER
Catalog Number 01.26.3239HCT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2018; lot 180659: (b)(4) items manufactured and released on 28 may 2018.Expiration date: 2023-05-10; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Metrological analysis performed by quality control manager on 26 september 2018: from the documentation of lot, doesn't emerge anomalies; the whole dossier of manufacture is conforming to the specific project.The dimensional control, has not identified any anomaly or production defect.The device are conforming to the specifications of project.Visual inspection performed by r&d product manager on 26 september 2018; dimensional analysis requested.Dimensional analysis did not reveal any quote out of tolerance.It is not possible to determine a device related root cause.
 
Event or Problem Description
During the liner implantation the surgeon couldn't completely insert the inlay into the cup.Before impaction he checked that the cup was clean and free from any possible "disturbing" items (liquids, particles, tissues), anyway he couldn't insert the liner.The liner was then removed with a screw and he inserted another liner c, head 28.The surgery was then completed successfully.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 32 / C
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7909555
Report Number3005180920-2018-00720
Device Sequence Number11246904
Product Code LZO
UDI-Device Identifier07630030807541
UDI-Public07630030807541
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K120531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2023
Device Catalogue Number01.26.3239HCT
Device Lot Number180659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;